# SDR COMA0860125

- Difficulty date: February 11, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 203,191 hours, 20,883 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10020
- Part serial: 3797
- Condition: Faulty
- Location: T/E Flap
- Part time: 2,346 hours, 1,832 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5532 - FLAPS FAIL CAUTION MESSAGE AT 0 DEGREES WHEN SELECTING 8 DEGREES.  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED RIGHT O/B FLAP O/B ACTUATOR.
